# SDR CA050426010

- Difficulty date: April 21, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02049H8843
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT'S SIDE WINDOW CRACKED IN CRUISE.  WINDOW REPLACED.  AIRCRAFT RETURNED TO SERVICE.
